Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/112
Title: Use of regression models for analyzing highway storm-water loads - discussion
Authors: GUPTA, K
Issue Date: 2000
Publisher: ASCE-AMER SOC CIVIL ENGINEERS
Citation: JOURNAL OF ENVIRONMENTAL ENGINEERING-ASCE,126(6)577-577
URI: http://dx.doi.org/10.1061/(ASCE)0733-9372(2000)126:6(577)
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13669
http://hdl.handle.net/100/112
ISSN: 0733-9372
Appears in Collections:Editorial material

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.